Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2008, Article ID 354652, 8 pages
http://dx.doi.org/10.1155/2008/354652
Research Article

Exponential Attractor for a First-Order Dissipative Lattice Dynamical System

Department of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

Received 22 November 2007; Accepted 2 March 2008

Academic Editor: Andrei Agrachev

Copyright © 2008 Xiaoming Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. W. Bates, K. Lu, and B. Wang, “Attractors for lattice dynamical systems,” International Journal of Bifurcation and Chaos, vol. 11, no. 1, pp. 143–153, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Zhou, “Attractors for first order dissipative lattice dynamical systems,” Physica D, vol. 178, no. 1-2, pp. 51–61, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Wang, “Asymptotic behavior of non-autonomous lattice systems,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 121–136, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Zhao and S. Zhou, “Compact kernel sections for nonautonomous Klein-Gordon-Schrödinger equations on infinite lattices,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 32–56, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Babin and B. Nicolaenko, “Exponential attractors of reaction-diffusion systems in an unbounded domain,” Journal of Dynamics and Differential Equations, vol. 7, no. 4, pp. 567–590, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Eden, C. Foias, and V. Kalantarov, “A remark on two constructions of exponential attractors for α-contractions,” Journal of Dynamics and Differential Equations, vol. 10, no. 1, pp. 37–45, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Eden, C. Foias, B. Nicolaenko, and R. Temam, “Inertial sets for dissipative evolution equations,” 1991, IMA preprint series. View at Google Scholar